Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Ultrasound shows baby weight less, blockage in umbilical cord. Prescribed medicines. Cause bleeding during childbirth?

I am in 8th month of pregnancy. I had an ultrasound , doctor told me that baby weight is less, but my weight has increased by 2kgs in last 15 days. She suspected a blockage in umbilical cord . She prescribed loprin-75 along with pan 40, but on loprin-75 tablet pack it is written that it should not be given in the last three months of pregnancy as it can cause bleeding to mother or child at the delivery time. Please can you suggest if its safe to take the tablet
Asked On : Sun, 25 Nov 2012
Answers:  1 Views:  236
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Thanks for writing to us.
Loprin -75 can cause a slightly increased risk of bleeding during pregnancy or delivery but in your case the benefits of this medicine do outweigh the risks involved. It is more important to have a normal full birth weight baby for survival.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal
Answered: Tue, 27 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor